# SDR AU990999

- Difficulty date: August 8, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 747438
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Connector
- Condition: Loose
- Location: Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LEFT TRAILING EDGE FLAP ALTERNATE DRIVE ELECTRICAL CONNECTOR WAS FOUND TO BE DISCONNECTED.
